# SDR AALA202103229020

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,181 hours, 2,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Part serial: 0781
- Condition: Not Reported
- Location: R1 Door
- Part time: 49,827 hours, 5,757 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 ESCAPE SLIDE REQUIRES CHANGE. REMOVED AND REPLACED R1 ESAPE SLIDE IAW AMM 25-94-25/72L80025001.
